# SDR XGN2015F00001

- Difficulty date: June 29, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N75AT
- Make and model: Beech A36
- Aircraft serial: E597
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Condition: Failed
- Location: Taxi Light
- Part time: 478 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RESULT OF AD 2008-13-17, THE NEW CB`S THAT ARE REQUIRED TO REPLACE THE OLD SWITCHES ARE FAILING.  THE NEW PN SWITCHES ARE OF POOR QUALITY & ARE FAILING AT A FASTER RATE.
